# SDR 01FDEA00842

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Part number: 2632
- Part serial: AA1
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LOUD PUMPING SOUND AND SOME SMOKE FROM OVHD C/B PNL.  REMOVED AND REPLACED DIMMER CONTROLLER PER MM 33-11-03-2.
